# SDR 08FDEA03751

- Difficulty date: September 6, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651626238
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP INTERIOR CRACKED WBL 624.  REMOVED WING TIP IAW B727 MM 57-20-001-4.  REMOVED WING TIP RIB IAW B727 SRM 51-30-2.  LOCATED AND DRILLED NEW RIB IAW B727 SRM 51-30-5.  INSTALLED NEW RIB IAW B727 SRM 51-30-2 AND REINSTALLED WING TIP IAW B727 MM 57-20-001-4.
